# SDR CA991229073

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Aircraft time: 16,335 hours
- Engine: Lyc O540E4C5
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Worn
- Location: Lt Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COWL LATCH FOUND WEARING A HOLE IN THE LT ENGINE NR 1 CYLINDER VALVE COVER.
